Modular decomposition of graphs and the distance preserving property

Zahedi, E. and Smith, J.P. ORCID: 0000-0002-4209-1604, 2019. Modular decomposition of graphs and the distance preserving property. Discrete Applied Mathematics, 265, pp. 192-198. ISSN 0166-218X

Full text not available from this repository.
Item Type: Journal article
Publication Title: Discrete Applied Mathematics
Creators: Zahedi, E. and Smith, J.P.
Publisher: Elsevier
Date: 31 July 2019
Volume: 265
ISSN: 0166-218X
Identifiers:
NumberType
10.1016/j.dam.2019.03.019DOI
S0166218X19301829Publisher Item Identifier
1390777Other
Divisions: Schools > School of Science and Technology
Record created by: Linda Sullivan
Date Added: 21 Apr 2021 09:03
Last Modified: 21 Apr 2021 09:03
URI: http://irep.ntu.ac.uk/id/eprint/42729

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year